# SDR ASAA0480203

- Difficulty date: April 2, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: 59644461
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING HV CHECK, CORROSION AROUND FASTENER INSIDE LONGERON 30 AT STATION 655 IN MID PIT.  REMOVED CORROSION, INSTALLED U-CHANNEL REPAIR PER SRM 53-02.  (M)
